English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58323/91877 (63%)
造訪人次 : 14309802      線上人數 : 114
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58699

    題名: Certain classes of generating functions for the jacobi and related hypergeometric polynomials
    作者: 張慧京;Chan, Whei-ching;陳功宇;Chen, Kung-yu;Srivastava, H. M.
    貢獻者: 淡江大學數學學系
    關鍵詞: Generating functions;Jacobi polynomials;Laguerre polynomials;Hypergeometric polynomials;Stirling numbers of the second kind;Lauricella functions
    日期: 2002-12-01
    上傳時間: 2011-10-01 21:04:16 (UTC+8)
    摘要: For a certain class of generalized hypergeometric polynomials, the authors first derive a general theorem on bilinear, bilateral, and mixed multilateral generating functions and then apply these generating functions in order to deduce the corresponding results for the classical Jacobi and Laguerre polynomials. They also consider several linear generating functions for these polynomials as well as for some multivariable Jacobi and multivariable Laguerre polynomials which were investigated in recent years. Some of the linear generating functions, presented in this paper, are associated with the Stirling numbers of the second kind.
    關聯: Computers and mathematics with applications 44(12), pp.1539-1556
    DOI: 10.1016/S0898-1221(02)00277-8
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    Certain classes of generating functions for the jacobi and related hypergeometric polynomials.pdf1018KbAdobe PDF0檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋